On two theorems of positional games

Research output: Contribution to journalArticlepeer-review

Abstract

I give fully detailed proofs of two important theorems—the exact solution of the weak clique game and the compactness theorem—in the theory of positional games. Both results were published several years ago, including an outline of the proofs that explained the basic idea, but left some technical details to the reader. Unfortunately, in both cases these details turned out to be highly non-trivial. Several mathematicians asked me for help; asked me to clarify the missing details. This is why I felt obliged to write this paper.

Original languageEnglish (US)
Pages (from-to)1-30
Number of pages30
JournalPeriodica Mathematica Hungarica
Volume78
Issue number1
DOIs
StatePublished - Mar 1 2019

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Keywords

  • Hypergraphs
  • Positional games
  • Ultrafilter
  • Weight function strategy

Fingerprint

Dive into the research topics of 'On two theorems of positional games'. Together they form a unique fingerprint.

Cite this